# SDR 20000725AP006

- Difficulty date: April 26, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189GA
- Make and model: Beech 1900
- Aircraft serial: UB9
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RIGHT MIDDLE ELEVATOR ATTACH BRACKET HINGE CORRODED.  REMOVED AND REPLACED MIDDLE ELEVATOR HINGE ATTACH BRACKET.  (M)
